Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes diarrhea, tiredness and pain in the hip?

hi i am female, 39 years old, i am 5 '2 and weigh 11 stone, i work part time as a shop assistant, i smoke, have the odd glass of wine and i work out at the gym 3 times a week, my diet is normal, i am feeling tired all the time, i have hip pain in my right hip and i ache all over, i have also had diahrea for the last two months, i dont feel right, any ideas pls
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2017
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* Diarrhea may be from various reasons as
- inflammatory bowel disease - gut flora disturbances - systemic
issues as thyroid imbalance or others .

* Pain only in right hip needs thorough assessment as it may be
avascular necrosis of femur head or else .

Wishing you fine recovery .
Feel free to ask any further doubts .

Regards .
Answered: Wed, 6 Dec 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor